# SDR UPS00233455

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, AFTER REWORK OF BS 360 ON SMRO EO2000-026-001, TWO HOLES AT STR END FITTING 3L ARE REAMED UP TO MAX LIMITS AND STILL SHOW EVIDENCE OF CORROSION INSIDE SURFACE OF HOLES.  HOLES REWORKED IAW SHANNON MROEO2000-026-010.UPS FILE NR 727-53-2273.
